# SDR COMA0760003

- Difficulty date: January 2, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 26,344 hours, 22,947 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Computer
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5358 - DURING TAKEOFF ROLL RECEIVED AN ANTI-ICE CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED AN OPERATIONAL CHECK OF THE LEFT AND RIGHT ANTI-ICE SYSTEM, NO DISCREPANCIES NOTED.
